# SDR CALA9901116

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76073
- Make and model: Doug DC-10-30
- Aircraft serial: 46940
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RIB AT LT INNER CAVITY OF TAIL CONE.  THE RIB WAS TRIMMED OUT AND THE AREA WAS REINFORCED WITH AN ANGLE REPAIR IAW SRM 53-00-00, FIGURE 1 AND 51-31-01.
